# SDR DLL14992149

- Difficulty date: September 26, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N740DA
- Make and model: Lkheed 1011385115
- Aircraft serial: 193C1244
- Engine: Rroyce RB211524B4
- System (JASC): 8011 · Engine Starter
- Part: Starter
- Condition: Failed
- Location: Nr 3 Engine
- Part time: 27,885 hours
- Stage of operation: TX
- Nature of condition: A, J
- Precautionary procedure: O

## Discrepancy

C/B 1F18 NR 3 ENGINE HP FUEL SOV POPPED.  RESET ONCE, POPPED AGAIN.  UPON SHUTDOWN LAX, ENCOUNTERED A TAILPIPE FIRE NR 3 ENGINE.  NR 3 TANK VALVE CLOSED/STARTER ENGAGED/ MOTORED ENG FIRE HANDLE PULLED/ FIRE EXTINGUISHED.  REPLACING STARTER/ NR 3 ENG. HP FUEL SOV. INSP ENGINE PER FIM.  FOUND NR 3 ENGINE GLOVE FAIRING PAINT BLISTERED.
